# SDR GTIA030128

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 206 TO STATION 160 LBL 44 INCHES TO LBL 56 INCHES, 12 BY 40, SOFT/MUSHEY DETERIORATED.  FABRICATED CABIN FLOORBOARD.  (M)
